# SDR MASA97187

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 25139915
- Condition: Missing
- Location: Cabin
- Component: 12015003021
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL/MIA - FLT 5311 - CREW REPORTED EXIT SIGN MISSING AT ROW 8 EMERGENCY EXIT DOOR.  MAINTENANCE INSTALLED EXIT SIGN ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (X)
